Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 195708, 4 pages
http://dx.doi.org/10.1155/2013/195708
Research Article

A Novel Method for Analytical Solutions of Fractional Partial Differential Equations

1Department of Mathematics, Bilecik Seyh Edebali University, 11210 Bilecik, Turkey
2Department of Mathematics, Yildiz Technical University, 34220 Istanbul, Turkey

Received 13 June 2013; Accepted 25 June 2013

Academic Editor: Chaudry Masood Khalique

Copyright © 2013 Mehmet Ali Akinlar and Muhammet Kurulay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • B. A. Jacobs, and C. Harley, “Two Hybrid Methods for Solving Two-Dimensional Linear Time-Fractional Partial Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Byron A. Jacobs, “High-order compact finite difference and laplace transform method for the solution of time-fractional heat equations with dirchlet and neumann boundary conditions,” Numerical Methods for Partial Differential Equations, 2015. View at Publisher · View at Google Scholar
  • K. V. Zhukovsky, “Operational method of solution of linear non-integer ordinary and partial differential equations,” Springerplus, vol. 5, 2016. View at Publisher · View at Google Scholar
  • Konstantin Zhukovsky, “Operational Approach and Solutions of Hyperbolic Heat Conduction Equations,” Axioms, vol. 5, no. 4, pp. 28, 2016. View at Publisher · View at Google Scholar
  • Alaattin Esen, Tukur Abdulkadir Sulaiman, Hasan Bulut, and Haci Mehmet Baskonus, “Optical solitons to the space-time fractional (1+1)-dimensional coupled nonlinear Schrödinger equation,” Optik, vol. 167, pp. 150–156, 2018. View at Publisher · View at Google Scholar
  • Hasan Bulut, Tukur Abdulkadir Sulaiman, and Haci Mehmet Baskonus, “Dark, bright optical and other solitons with conformable space-time fractional second-order spatiotemporal dispersion,” Optik, vol. 163, pp. 1–7, 2018. View at Publisher · View at Google Scholar
  • Haci Mehmet Baskonus, Hadi Rezazadeh, Hasan Bulut, Tukur Abdulkadir Sulaiman, Mostafa Eslami, and Mohammad Mirzazadeh, “Optical solitons and other solutions to the conformable space–time fractional Fokas–Lenells equation,” Optik, vol. 172, pp. 20–27, 2018. View at Publisher · View at Google Scholar